I have had one sezuire at the age of 29, and it happen just a few months ago. All tests have come back normal and I have not been diagnosed with anything. However my doctor wants me on Medication anyway. I have tried 3 different ones (topomax, depekote and now keppra) they all make me feel horrible. How does one deal with this? If I take the meds I can barely function. But if I dont take them I worry about what will happen. Any advice would be great.
Welcome to healthboards most medications take a few months to get through your system.. if you are going to have side effects most likely (not allways) this is usually the time your going to feel them the most. So allow yourself a little time to get used to them most cases the effects will go away and if not your doc may want to change.
[This message has been edited by Kokopelli (edited 06-06-2002).]
Better to be safe than sorry! The meds made me feel awful the first month or so. You probably still feel miserable because you keep changing your meds. Stick to one, suffer the side effects and they will diminish. Good Luck!
I think I know how you feel. I had what might have been my first seizure last week (I passed out). But I am already on Keppra (and I've been on many other anti-seizure meds in the past) to treat very resistant Bi-Polar Depression. I haven't had too many side-effects from Keppra, except that now it might have caused me to have a seizure. I am really upset and I don't know what to do. I don't want to switch medications again, because it is so hard to find a med that doesn't have a disastrous side-effect...the worst was Lithium, which gave me diabetes-insipidous, and Lamictal, which gave me a constant twitch in my neck that made me look like a spaz! Someone tell me why the Epilepsy medicine is giving me seizures? Why do all medications have the ability to worsen the problem they are supposed to fix?!
Easier said then done, but try to be stronger then the meds. Just keep on trying to be your normal self. Most meds are going to have side effects, its like anything else, wait it out. It does get better, the side effects do go away in time, just not in our timing.